# SDR UPS98227144

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER LIGHTS WOULD NOT TEST PROPERLY (COCKPIT ENTRY UNIT).  CHANGED EXIT LIGHT BATTERY ON DOOR, OPS CHECKED GOOD.
